Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 43, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 13, 2014, 5:40 PM CDT for 5 counties in Oklahoma. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2014, 5:40 PM CDT (22:40 UTC)
- Expired
- Apr 13, 2014, 6:45 PM CDT
- In force
- 65 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Ottawa County, OK, Rogers County, OK
The radar
The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 5:42 PM CDT | TSTM WND DMG | Chelsea, OK | SCATTERED LARGE TREE LIMBS DOWN NEAR CHELSEA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:56 PM CDT | Tornado Watch | SPC | 8 hr |
| Apr 13, 4:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 381 J/kg
- Mixed-layer CIN
- -335 J/kg
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
247
WUUS54 KTSA 132240
SVRTSA
OKC035-041-097-115-131-132345-
/O.NEW.KTSA.SV.W.0043.140413T2240Z-140413T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT SUN APR 13 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CRAIG COUNTY IN NORTHEAST OKLAHOMA...
DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
NORTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA...
SOUTHEASTERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA...
EASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 645 PM CDT
* AT 536 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHELSEA...
AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...PRYOR...ADAIR...WHITE
OAK...SNOWDALE STATE PARK...BIG CABIN...SALINA...STRANG...
PENSACOLA...VINITA...SPAVINAW STATE PARK...SPAVINAW...CHEROKEE
STATE PARK...LANGLEY...DISNEY LITTLE BLUE STATE PARK...KETCHUM...
DISNEY...CHLOETA...CLEORA...BERNICE...BERNICE STATE PARK...ZENA...
JAY...HONEY CREEK STATE PARK...LAKE EUCHA STATE PARK...GROVE AND
TIFF CITY.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 253 AND 286.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
&&
LAT...LON 3650 9462 3630 9459 3621 9553 3659 9557
3660 9543 3661 9543 3673 9461
TIME...MOT...LOC 2240Z 262DEG 39KT 3650 9542
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
860
WWUS54 KTSA 132308
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT SUN APR 13 2014
OKC131-132318-
/O.CAN.KTSA.SV.W.0043.000000T0000Z-140413T2345Z/
ROGERS OK-
608 PM CDT SUN APR 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROGERS COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3650 9462 3630 9459 3622 9543 3642 9543
3651 9537 3652 9533 3658 9533 3663 9530
3673 9461
TIME...MOT...LOC 2308Z 261DEG 44KT 3673 9495 3644 9495
3626 9522
$$
OKC035-041-097-115-132345-
/O.CON.KTSA.SV.W.0043.000000T0000Z-140413T2345Z/
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-
608 PM CDT SUN APR 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
OTTAWA...NORTHERN MAYES...DELAWARE AND SOUTHEASTERN CRAIG COUNTIES
UNTIL 645 PM CDT...
AT 606 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM AFTON TO CHLOETA TO 5 MILES SOUTHEAST OF PRYOR...AND
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...CHLOETA...SALINA...BERNICE...
BERNICE STATE PARK...ZENA...HONEY CREEK STATE PARK...GROVE...JAY...
TIFF CITY AND LAKE EUCHA STATE PARK
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 261 AND 286.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
&&
LAT...LON 3650 9462 3630 9459 3622 9543 3642 9543
3651 9537 3652 9533 3658 9533 3663 9530
3673 9461
TIME...MOT...LOC 2308Z 261DEG 44KT 3673 9495 3644 9495
3626 9522
HAIL...<.75IN
WIND...60MPH
$$746
WWUS54 KTSA 132336
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
636 PM CDT SUN APR 13 2014
OKC035-041-097-115-132346-
/O.EXP.KTSA.SV.W.0043.000000T0000Z-140413T2345Z/
CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-
636 PM CDT SUN APR 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OTTAWA...NORTHERN
MAYES...DELAWARE AND SOUTHEASTERN CRAIG COUNTIES WILL EXPIRE AT 645
PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 3650 9462 3630 9459 3622 9543 3642 9543
3651 9537 3652 9533 3658 9533 3663 9530
3673 9461
TIME...MOT...LOC 2336Z 261DEG 44KT 3678 9453 3649 9453
3631 9480
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 4:09 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 13, 4:09 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
409 PM CDT SUN APR 13 2014
.DISCUSSION...
SQUALL LINE DEVELOPING ALONG THE COLD FRONT IS EXPECTED TO
CONTINUE TO BUILD SOUTH AND SWEEP ACROSS THE ENTIRE FORECAST AREA
LATE THIS AFTERNOON AND THIS EVENING AS SHOWN BY THE LATEST RUNS
OF THE HRRR AND LOCAL IN-HOUSE MODELS. THE MAIN SEVERE WEATHER
THREAT WILL LIKELY BE TRANSITIONING FROM HAIL TO DAMAGING WINDS
OVER TIME...WITH TORNADO PROBABILITIES BEING QUITE LOW DUE TO THE
LINEAR NATURE OF THE STORMS. INSTABILITY DECREASES WITH EASTWARD
EXTENT DIE TO PERSISTENT CLOUDS/SHOWERS IN SOUTHEAST OKLAHOMA AND
WESTERN ARKANSAS SO THERE IS ALSO SOME QUESTION AS TO WHETHER
STORMS WILL MAINTAIN THEIR INTENSITY INTO THIS EVENING.
MUCH COLDER AIR WILL OVERSPREAD THE AREA BEHIND THE FRONT. SOME
LIGHT RAIN WILL BE POSSIBLE MONDAY AHEAD OF A SECONDARY UPPER TROF
BUT AMOUNTS WILL BE VERY LIGHT. CLEARING SKIES AND LIGHT WINDS
WILL RESULT IN A FREEZE IN ALL AREAS TUESDAY MORNING AND HAVE NOW
PLACED THE ENTIRE FORECAST AREA UNDER A FREEZE WARNING. MOST
LOCATIONS WILL BE VERY NEAR THE COLDEST TEMPERATURES EVER RECORDED
FOR SO LATE IN THE SEASON...WHICH AT TUL/MLC/FYV/FSM ARE THE SAME
AS THE RECORD LOWS FOR THE DATE OF APRIL 15TH.
TEMPERATURES WILL WARM BACK CLOSER TO NORMAL FOR THE REST OF THE
WEEK INTO NEXT WEEKEND...WITH SHOWER AND THUNDERSTORM CHANCES
THURSDAY/THURSDAY NIGHT AND AGAIN SATURDAY NIGHT/SUNDAY.
STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 38 47 28 61 / 50 30 0 0
FSM 46 50 28 61 / 80 30 10 0
MLC 41 48 29 61 / 60 20 10 0
BVO 36 47 25 61 / 40 30 0 0
FYV 39 43 24 57 / 80 30 10 0
BYV 40 43 25 56 / 80 40 10 0
MKO 40 47 27 60 / 60 30 10 0
MIO 37 44 26 59 / 50 40 10 0
F10 39 47 28 61 / 50 20 10 0
HHW 46 52 30 60 / 70 20 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM TUESDAY TO 9 AM TUESDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FREEZE WARNING FROM 1 AM TUESDAY TO 9 AM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...02
LONG TERM....05
PLATEHazardous weather outlook, Apr 13, 5:04 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT SUN APR 13 2014
ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
504 PM CDT SUN APR 13 2014
...SEVERE WEATHER EXPECTED FOR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS INTO THE EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...LATE AFTERNOON AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
ARKANSAS.
FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
ARKANSAS.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING EASTERN OKLAHOMA...AFTER 7 PM NORTHWEST
ARKANSAS.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...ELEVATED.
AREA...MAINLY WEST OF HIGHWAY 69 IN OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG THE COLD FRONT
AND DRYLINE LATE THIS AFTERNOON FROM NORTHEAST OKLAHOMA INTO CENTRAL
OKLAHOMA. THUNDERSTORMS WILL CONTINUE TO EXPAND IN COVERAGE ALONG
THE FRONT AS IT TRACKS EAST ACROSS THE REMAINDER OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS INTO THE EVENING HOURS.
WINDS AT THE SURFACE AND ALOFT WILL SUPPORT SUPERCELLS AND THE
POTENTIAL FOR TORNADOES...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS WITH ANY STORMS THAT DEVELOP AHEAD OF THE
ADVANCING COLD FRONT. HOWEVER...THE PRIMARY SEVERE WEATHER THREAT
FROM THE LINE OF STORMS WILL COME FROM LARGE HAIL AND DAMAGING
WINDS.
THE SEVERE WEATHER THREAT SHOULD DIMINISH LATE THIS EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY AND SATURDAY...NO HAZARDS.
EXTENDED DISCUSSION...
MUCH COOLER AIR ALONG WITH GUSTY NORTH TO NORTHWEST WINDS WILL MOVE
INTO THE AREA BEHIND THE FRONT. A FREEZE IS LIKELY BY TUESDAY
MORNING FOR THE ENTIRE AREA...WITH LOWS DIPPING INTO THE MID TO
UPPER 20S.
THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS ON THURSDAY AS ANOTHER
FRONT MOVES INTO THE AREA.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 13, 5:18 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL 2 WNW WESTPORT 36.23N 96.36W
04/13/2014 E1.75 INCH PAWNEE OK TRAINED SPOTTER
&&
SAASpecial weather statement, Apr 13, 5:18 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT SUN APR 13 2014
OKZ060-061-064>067-132245-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
518 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK...NORTHWESTERN OKMULGEE...SOUTHERN ROGERS...SOUTHERN TULSA
AND NORTHWESTERN WAGONER
IN EAST CENTRAL OKLAHOMA
NORTHERN OKFUSKEE
AT 518 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULSA TO 4 MILES SOUTHWEST OF PADEN...MOVING EAST AT
45 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3569 9663 3574 9660 3608 9622 3620 9544
3617 9544 3586 9573 3585 9576 3582 9576
3541 9613 3541 9645 3545 9645 3545 9648
3543 9649 3545 9655 3541 9654 3541 9663
TIME...MOT...LOC 2218Z 270DEG 38KT 3609 9593 3548 9657Local storm report, Apr 13, 5:20 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
520 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND DMG 3 E OWASSO 36.27N 95.80W
04/13/2014 ROGERS OK AMATEUR RADIO
SHED BLOWN OVER 106TH NORTH AND 161ST EAST AVE.
&&
SAALocal storm report, Apr 13, 5:27 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
527 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL COLLINSVILLE 36.36N 95.84W
04/13/2014 E1.00 INCH TULSA OK TRAINED SPOTTER
NICKEL TO QUARTER SIZE.
&&
SAASpecial weather statement, Apr 13, 5:29 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT SUN APR 13 2014
OKZ056>058-063-132315-
CRAIG OK-DELAWARE OK-NOWATA OK-OTTAWA OK-
529 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CRAIG...NORTHERN DELAWARE...SOUTHERN NOWATA AND OTTAWA
AT 529 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF PICHER TO 4 MILES EAST OF
BLUEJACKET TO 10 MILES SOUTHWEST OF NEW ALLUWE...MOVING EAST AT 50
MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3699 9461 3660 9461 3660 9581 3685 9562
3701 9523 3700 9462
TIME...MOT...LOC 2229Z 270DEG 41KT 3704 9485 3678 9498
3649 9555Local storm report, Apr 13, 5:40 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL 4 W HECTORVILLE 35.84N 96.00W
04/13/2014 E1.00 INCH OKMULGEE OK STORM CHASER
PEA HAIL. SOME TO QUARTER SIZE.
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:29 AM CDT | Freeze Watch | TSA | Choctaw, Haskell, Latimer, McIntosh, Muskogee, Okfuskee and 3 more | 13 hr |
| Apr 13, 3:29 AM CDT | Freeze Warning | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 54 hr |
| Apr 13, 2:32 PM CDT | Special Weather Statement | TSA | Pawnee | 43 min |
| Apr 13, 2:55 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 50 min |
| Apr 13, 3:24 PM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Apr 13, 3:40 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 50 min |
| Apr 13, 4:06 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 39 min |
| Apr 13, 4:20 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 40 min |
| Apr 13, 4:29 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| Apr 13, 4:43 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| Apr 13, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers, Washington | 42 min |
| Apr 13, 4:56 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 49 min |
| Apr 13, 5:18 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 27 min |
| Apr 13, 5:29 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Ottawa | 46 min |
| Apr 13, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 43 min |
| Apr 13, 5:43 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 47 min |
| Apr 13, 6:11 PM CDT | Special Weather Statement | TSA | Okmulgee | 34 min |
| Apr 13, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Wagoner | 47 min |
| Apr 13, 6:47 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.